Global stability of differential equations of phase synchronization systems
Differencialʹnye uravneniâ, Tome 21 (1985) no. 2, pp. 213-223
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_2_a3,
author = {G. A. Leonov},
title = {Global stability of differential equations of phase synchronization systems},
journal = {Differencialʹnye uravneni\^a},
pages = {213--223},
year = {1985},
volume = {21},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_2_a3/}
}
G. A. Leonov. Global stability of differential equations of phase synchronization systems. Differencialʹnye uravneniâ, Tome 21 (1985) no. 2, pp. 213-223. http://geodesic.mathdoc.fr/item/DE_1985_21_2_a3/